Translator Disclaimer
August 2008 Uniform deterministic equivalent of additive functionals and non-parametric drift estimation for one-dimensional recurrent diffusions
D. Loukianova, O. Loukianov
Ann. Inst. H. Poincaré Probab. Statist. 44(4): 771-786 (August 2008). DOI: 10.1214/07-AIHP141

Abstract

Usually the problem of drift estimation for a diffusion process is considered under the hypothesis of ergodicity. It is less often considered under the hypothesis of null-recurrence, simply because there are fewer limit theorems and existing ones do not apply to the whole null-recurrent class.

The aim of this paper is to provide some limit theorems for additive functionals and martingales of a general (ergodic or null) recurrent diffusion which would allow us to have a somewhat unified approach to the problem of non-parametric kernel drift estimation in the one-dimensional recurrent case. As a particular example we obtain the rate of convergence of the Nadaraya–Watson estimator in the case of a locally Hölder-continuous drift.

Habituellement le problème de l’estimation du drift pour un processus de diffusion est considéré sous l’hypothèse de l’ergodicité. Il l’est moins souvent sous l’hypothèse de nulle-récurrence, car dans ce cas il y a moins de théorèmes limites, et ceux qui existent ne s’appliquent pas à toute la classe nulle-récurrente.

Le but de cet article est de démontrer quelques théorèmes limites pour les fonctionnelles additives et martingales dépendantes d’une diffusion récurrente générale (ergodique ou nulle). Ces théorèmes permettent de donner une approche unifiée au problème de l’estimation non-paramétrique par noyau du drift dans le cas unidimensionnel récurrent. Comme exemple on obtient la vitesse de convergence de l’estimateur de Nadaraya–Watson dans le cas d’un drift localement hölderien.

Citation

Download Citation

D. Loukianova. O. Loukianov. "Uniform deterministic equivalent of additive functionals and non-parametric drift estimation for one-dimensional recurrent diffusions." Ann. Inst. H. Poincaré Probab. Statist. 44 (4) 771 - 786, August 2008. https://doi.org/10.1214/07-AIHP141

Information

Published: August 2008
First available in Project Euclid: 5 August 2008

zbMATH: 1182.62166
MathSciNet: MR2446297
Digital Object Identifier: 10.1214/07-AIHP141

Subjects:
Primary: 60F10, 60G17, 68T10, 92B20

Rights: Copyright © 2008 Institut Henri Poincaré

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.44 • No. 4 • August 2008
Back to Top